P. A. Smith Theory via deformations
Homotopie algébrique et algèbre locale, Astérisque no. 113-114  (1984), p. 278-287
@incollection{AST_1984__113-114__278_0,
     author = {Puppe, V.},
     title = {P. A. Smith Theory via deformations},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     pages = {278-287},
     zbl = {0552.57016},
     mrnumber = {749068},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__278_0}
}
Puppe, V. P. A. Smith Theory via deformations, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 278-287. http://www.numdam.org/item/AST_1984__113-114__278_0/

[1] Allday, C. : On the rational homotopy of fixed point sets of torus actions. Topology 17, 95-100(1978) | Article | MR 501036 | Zbl 0421.57012

[2] Allday, C. : Rational homotopy and torus actions. Houston J. Math. 5, 1-19(1979) | MR 533634 | Zbl 0411.57035

[3] Avramov, L. L. : Homology of local flat extensionsand complete intersection defects. Math. Ann. 228, 27-37(1977) | Article | MR 485836 | Zbl 0333.13011

[4] Chang, T. : On the number of relations in the cohomology of a fixed point set. Manuscripta math. 18, 237-247(1976) | Article | MR 426005 | Zbl 0364.57017

[5] Halperin, S. : Lectures on minimal models. Publications interne de l'U.E.R. de Mathématiques Université de Lille 1977. | Zbl 0505.55014

[6] Hsiang, W. Y. : Cohomology Theory of Topological Transformation Groups. Berlin-Heidelberg-NewYork: Springer 1975 | Article | MR 423384 | Zbl 0429.57011

[7] Lemaire, J.-M. : Algèbres Connexes et Homologie des Espaces de Lacets. Springer, Lecture Notes in Math. Vol. 422(1974) | MR 370566 | Zbl 0293.55004

[8] Nijenhuis, A. - Richardson, R. W. Jr. : Cohomology and deformations in graded Lie algebras. Bull. Amer. Math. Soc. 72, 1-29(1966) | Article | MR 195995 | Zbl 0136.30502

[9] Puppe, V. : On a conjecture of Bredon. manuscripta math. 12, 11-16(1974) | Article | MR 346778 | Zbl 0277.57011

[10] Puppe, V. : Cohomology of fixed point sets and deformation of algebras. manuscripta math. 23, 343-354(1978) | Article | MR 494168 | Zbl 0379.55004

[11] Sullivan, D. : Infinitesimal computations in topology. Inst. Hautes Études Sci. Publ. Math. No. 47, 269-331(1977) | Article | MR 646078 | Zbl 0374.57002

[12] Yoshida, T. : On the rational homotopy of fixed point sets of circle actions. Math. J. Okayama Univ. 21, 149-153(1979) | MR 554305 | Zbl 0429.55002